| Model Number |
DTBA1D1 |
| Medical Device Problem Codes |
Electromagnetic Interference (1194); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 419388, lead, implanted: (b)(6) 2003; 506852, lead, implanted: (b)(6) 2001.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited far field r-wave (ffrw) and was not seeing p-waves.In addition, electromagnetic interference from the cardiac resynchronization therapy defibrillator (crt-d) was observed.The lead and device remain in use.No patient complications have been reported as a result of this event.